Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The analytic theory of systems of partial differential equations


Author: A. Erdélyi
Journal: Bull. Amer. Math. Soc. 57 (1951), 339-353
DOI: https://doi.org/10.1090/S0002-9904-1951-09512-9
MathSciNet review: 0043989
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. P. Appell, Sur les séries hypergéométriques de deux variables et sur les équations différentielles linéaires aux dérivées partielles, C. R. Acad. Sci. Paris vol. 90 (1880) pp. 296-298 and 731-735. 2. P. Appell and J. Kampé de Fériet, Fonctions hypergéométriques et hypersphériques. Polynomes d’Hermite, Paris, 1926. 3. M. Bouquet, Sur l’intégration d’un système d’équations différentielles totales simultanées du premier ordre, Bull. Sci. Math. vol. 3 (1872) pp. 265-274.
  • A. Erdélyi, Hypergeometric functions of two variables, Acta Math. 83 (1950), 131–164. MR 37410, DOI https://doi.org/10.1007/BF02392635
  • 5. É. Goursat, Extension du problème de Riemann à des fonctions hypergéométriques de deux variables, C. R. Acad. Sci. Paris vol. 95 (1882) pp. 903-906, 1044-1047.
  • J. Horn, Zur Integration der Systeme totaler linearer Differentialgleichungen mit zwei unabhängigen Veränderlichen, Math. Ann. 42 (1893), no. 2, 215–252 (German). MR 1510773, DOI https://doi.org/10.1007/BF01444179
  • J. Horn, Hypergeometrische Funktionen zweier Veränderlichen, Math. Ann. 105 (1931), no. 1, 381–407 (German). MR 1512721, DOI https://doi.org/10.1007/BF01455825
  • J. Horn, Hypergeometrische Funktionen zweier Veränderlichen, Math. Ann. 111 (1935), no. 1, 638–677 (German). MR 1513021, DOI https://doi.org/10.1007/BF01472246
  • 9. J. Horn, Hyper geometrische Funktionen zweier Veränderlichen, Math. Ann. vol. 113 (1936) pp. 242-291. 10. J. Horn, Über eine hypergeometrische Funktion zweier Veränderlichen, Monatshefte für Mathematik vol. 47 (1938) pp. 186-194.
  • J. Horn, Hypergeometrische Funktionen zweier Veränderlichen im Schnittpunkt dreier Singularitäten, Math. Ann. 115 (1938), no. 1, 435–455 (German). MR 1513196, DOI https://doi.org/10.1007/BF01448950
  • J. Horn, Über eine hypergeometrische Funktion zweier Veränderlichen, Monatsh. Math. Phys. 47 (1939), 359–379 (German). MR 91, DOI https://doi.org/10.1007/BF01695508
  • 13. M. Janet, Les systèmes d’équations aux dérivées partielles, Journal de Mathématiques vol. 3 (1920) pp. 65-151. 14. M. Janet, Les systèmes d’équations aux dérivées partielles, Mémorial des Sciences Mathématiques, no. 21, Paris, 1927. 15. M. Janet, Leçons sur les systèmes d’équations aux dérivées partielles, Paris, 1929. 16. S. Kowalevsky, Zur Theorie der partiellen Differentialgleichungen, Journal für Mathematik vol. 80 (1875) pp. 1-32. 17. R. LeVavasseur, Sur le system d’équations aux dérivées partielles simultanées auxquelles satisfait la série hypergéométrique à deux variables F1(α, ß, ß’, y, x, y), Thèse, 1893.
  • A. Mayer, Ueber unbeschränkt integrable Systeme von linearen totalen Differentialgleichungen und die simultane Integration linearer partieller Differentialgleichungen, Math. Ann. 5 (1872), no. 3, 448–470 (German). MR 1509790, DOI https://doi.org/10.1007/BF01442806
  • 19. P. Méray, Nouveau précis d’analyse infinitésimale, 1872, p. 143. 20. P. Méray, Démonstration générale de l’existence des intégrales des équations aux dérivées partielles, Journal de Mathématiques (3) vol. 6 (1880) pp. 235-266. 21. É. Picard, Sur une extension aux fonctions de deux variables du problème de Riemann relatif aux fonctions hypergéométriques, Ann. École Norm. (2) vol. 10 (1881) pp. 305-322 (cf. also C. R. Acad. Sci. Paris vol. 90 (1880) pp. 1119-1121, 1267-1269). 22. L. Pochhammer, Über hypergeometrische Funktionen höherer Ordnungen, J. Reine Angew. Math. vol. 71 (1870) pp. 316-352. 23. C. Riquier, Les systèmes d’équations aux dérivées partielles, Paris, 1910. 24. C. Riquier, La méthode des fonctions majorantes et les systèmes d’équations aux dérivées partielles, Mémorial des Sciences Mathématiques, no. 32, Paris, 1928. 25. J. F. Ritt, Differential equations from the algebraic standpoint, Amer. Math. Soc. Colloquium Publications, vol. 14, New York, 1932.
  • Joseph Fels Ritt, Differential Algebra, American Mathematical Society Colloquium Publications, Vol. XXXIII, American Mathematical Society, New York, N. Y., 1950. MR 0035763
  • 27. J. M. Thomas, Riquier’s existence theorems, Ann. of Math. (2) vol. 30 (1929) pp. 285-310.
  • Joseph Miller Thomas, The condition for an orthonomic differential system, Trans. Amer. Math. Soc. 34 (1932), no. 2, 332–338. MR 1501640, DOI https://doi.org/10.1090/S0002-9947-1932-1501640-0
  • Joseph Miller Thomas, Riquier’s existence theorems, Ann. of Math. (2) 35 (1934), no. 2, 306–311. MR 1503164, DOI https://doi.org/10.2307/1968434
  • 30. J. M. Thomas, Differential systems, Amer. Math. Soc. Colloquium Publications, vol. 21, New York, 1937.
  • Joseph Miller Thomas, Orderly differential systems, Duke Math. J. 7 (1940), 249–290. MR 3323
  • Joseph Miller Thomas, Positive solutions of binomial inequalities, Duke Math. J. 7 (1940), 291–297. MR 3429


Additional Information